# SDR USAA2011050691778

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 29,855 hours, 19,099 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 4293
- Condition: Seized
- Location: Cabin
- Part time: 29,855 hours, 19,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2165 - LOUD MOTOR SOUND HEARD, FOLLOWED BY ELECTRICAL SMOKE ODOR, FOLLOWED BY VENT EXTRACT FAULT.  REMOVED AND REPLACED VENT EXTRACT FAN 18HQ PER AMM 21-26-51-400-001 OPERATIONAL CHECK WAS GOOD.  (FAN WAS SEIZED).
